How To Make IVIG Infusions Easier

Tagged: ,

Viewing 3 reply threads
  • Author
    Posts
    • #117270
      vgau863
      Participant

      I get 200 mg of Previgan over 4 days at home every month. I max out at a rate of 135. Each infusion takes just under 4 hrs. Here’s things I do after some trial and error:
      1) I hate the needle pricks so I keep the IV in all four days ( I wrap it with mesh tubing overnight).
      2) I alternate arm each month to allow veins to  “recover”.
      3) I premed with tylenol & Benadryl.
      4) When nausea hits I take  zofran  or sometimes diet dr pepper works.
      5) I save my netflix movies/series for infusion days.
      6) I take several breaks by walking around or going to different parts of my house or even sit outside to break it up.
      7) My worst side effects are nausea  and tiredness .
      Others?

    • #117274
      rolandruth
      Participant

      I also premed with Tylenol and Benadryl.
      I also try and drink 8 glasses of water the day before my infusion.

      My worst side effects are tiredness and sometimes (5%) I get a fever afterwords.

    • #117335
      John Siemion
      Participant

      After being diagnosed with CIDP earlier this year I have been receiving 85 Grams of Gammagard Liquid 10 % injection solution every three weeks since April. Since then my leg pain has started to return and my neurologist has increased me to every two weeks and increased my Gabapentin from 2700 MG daily to 3600 MG. I go to my local hospital out-patient for my infusions because they are only 5 minutes away and I love all the attention my nurses give me. They give me Tylenol and Benadryl and my treatment takes about 5 hours. So far I have not had any side effects.

    • #117337
      Dana
      Participant

      So I finally started my Privigen infusions after months of waiting. I’ve had 3 days so far, leaving 2 more. It’s been taking a little over 2 hours per infusion.

      No real side effects except being drowsy from the Diphenhydramine. I always make sure I stay well hydrated.

      It’s difficult to tell at this point but I do seem to be getting some feeling back in my lower legs and feet.

Viewing 3 reply threads
  • You must be logged in to reply to this topic.